Thread: Please help me!
View Single Post
Old 02-23-2005, 12:37 PM   #3
Blondee15 Blondee15 is offline
Veteran
 
Join Date: Mar 2004
Posts: 393
Blondee15 HB User
Re: Please help me!

Like wrin said, never had problems with meds losing effect, just have needed more at certain times. Sometimes if it's a particularly bad time i'll be on high doses of all kinds of steroids and all kinds of decongestants, cough medicine, inhalers, etc. While at other times I can get by days with no problems on a daily dose of advair 100/50, clarinex & flonase. For me it depends on infections and allergies. You may want to find out what your triggers are & if you have allergies in testing. Also remember triggers are not always allergies- can be things like smoke & weather. And your advair may not have taken full effect, sometimes it can take months for it to take full effect. Another option is that you start off on a higher dose of advair then when you reach control, drop down to the lowest possible dose to stay healthy.